# SDR AALA202009189004

- Difficulty date: September 18, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N988AL
- Make and model: Airbus A321-231
- Aircraft serial: 7154
- Aircraft time: 13,157 hours, 5,042 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED, EMERGENCY LIGHT INOP, SEAT 19C & 18C.  REPLACED CONNECTOR 7260VC-A, PER AWM 33-51-07.  OPERATIONAL CHECK GOOD, PER AMM 33-50-00.
